Jump to content

Search the Community

Showing results for tags 'domperidone'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. I am relieved to have found some people who will understand what I am going through 🙂 I started taking domperidone (30 mgs daily) in November 2019 for milk supply. It worked wonderfully, and I’ve now been on it continually for nearly 12 months. In late September, I decided to start tapering the domperidone as part of weaning my baby. I tapered because I wanted a tapered reduction in my milk supply - I didn’t know that there could be withdrawal from the drug. Neither my OB nor my regular general medical practitioner warned me about the dangers of dom. I reduced to 20 mgs per day, an
  2. Hi all, This is my short story... 06/2016 - 11/2016 - Domperidone for increasing breast milk supply (30mg-60mg was my daily dose) 11/2016 - I stopped Dom. cold turkey (30mg) => my life was in ruins...terrible strong withdrawal sypmtoms: anxiety, panic attacks, heart palpitations, intrusive thoughts, trouble sleeping, headache, vertigo, fatique, body pain and spasms, low appetite, etc. etc. etc..... These problems are improving and disappearing and some of them re-appearing again to a lesser extent. I can say that overall I am better than a year ago. But
  3. Hi I am coming to ask for help and advice with my situation because I have been unsuccessful with getting any help from doctors. I was taking a medication called domperidone* which is a dopamine antagonist. I was on this drug for over 2 years and I took it for lactation purposes because it increases prolactin levels and makes you produce more milk. I was on 120mg for about a year and then I weaned down to 90mg no issues. Then I slowly got down to 40mg. When I tried to go to 30mg a day I experienced terrifying withdrawl symptoms that have drastically changed my life since then. I got severe anx
  4. Hello I have been taking sertraline 100mg for 2.5 years and am starting a 10% of previous dose cut and hold style taper from 75mg. I cut to 75mg in October 2018 on advice from my therapist to alternate 100/75 for a month and then hold at 75, but I started experiencing WD symptoms in waves and have held at 75mg since that time while I have researched tapering. When I started having these WD symptoms I finally feel as though I had confirmation that my original symptoms for which I was prescribed sertraline were actually WD symptoms for a drug domperidone (see bottom of p
  5. HI, I'm brand new to this site. I've had a hard couple of years. It started with a drug called Domperidone. It is a drug that inhibits dopamine. It's widely prescribed off lable (although not in the US, but a nurse told me about how I could get it from a site in Montana) for increasing milk production in lactating mothers. While I was taking it I started to feel a deep internal "itch". I felt it first in my lower abdomenal area. I went off of this drug too quickly--I didn't know it would be so serious, but I know now that it was like stopping an anti-psychotic drug too quickly--ever
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy